# SDR DALA1205940139

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER SPAR WEB; EXISTING REPAIR FASTENER PATTERN NOT SAME AS INDICATED IN SB767-54-008 REV 2 FIGURE 10.  PRI REQUESTED FOR REPAIR.  NO REPAIR DATA AT THIS TIME.
